MAUDE Adverse Event Report: SYNTHES GMBH APPLICATION INSTRUMENT FOR SNAL ZIPFIX; FIXATION CERCLAGE

SYNTHES GMBH APPLICATION INSTRUMENT FOR SNAL ZIPFIX; FIXATION CERCLAGE
Catalog Number 03.501.080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the application instrument for snal zipfix cutting lever broke off the applicator gun.It is unknown when the issue was observed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9 corrected: g1.H3, h6: the customer reported the application instrument for snal zipfix cutting lever broke off the applicator gun.The repair technician reported broken handle.The item is not repairable per the inspection sheet.The cause of the issue is end of life.The item will be forwarded to customer quality.The evaluation was confirmed.Device history review part# 03.501.080 lot # l974545 manufacturing site: werk hagendorf release to warehouse date: 30 august 2018.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
APPLICATION INSTRUMENT FOR SNAL ZIPFIX
Common Device Name
FIXATION CERCLAGE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK HAEGENDORF
im bifang 6
haegendorf CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key21919740
Report Number8030965-2025-04141
Device Sequence Number9031808
Product Code JDQ
UDI-Device Identifier10887587010847
UDI-Public(01)10887587010847(10)L974545
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.501.080
Device Lot NumberL974545
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown